Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Does anyone Hallucinate on generic lithium? Jai Narayan

Posted by TylerJ on February 28, 2006, at 12:36:51

In reply to Re: Does anyone Hallucinate on generic lithium?, posted by Jai Narayan on February 28, 2006, at 6:26:12

Jai,
I've never heard of Lithium causing Hallucinations. I would go to GOOGLE and type in Lithium side-effects and see what you come up with. Do you feel you are having Hallucinations because of Lithium...if so call your doc immediately! Take care.

Tyler

P.S. Anything is possible with psychotropic drugs...so I think lithium could be the culprit..just my opinion.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:613944
URL: http://www.dr-bob.org/babble/20060227/msgs/614290.html